MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 45°, NTSC, HD COMPATIBLE, AUTOCLAVABLE, LONG; RIGID VIDEO LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 45°, NTSC, HD COMPATIBLE, AUTOCLAVABLE, LONG; RIGID VIDEO LAPAROSCOPE
Model Number WA50015L
Medical Device Problem Codes Dent in Material (2526); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus and the evaluation found: deep scratches on distal edge, and dented outer tube.Based on the results of the investigation, it is likely that the following led to the malfunction: cause traced to component failure.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was observed that during the device evaluation, that the subject device exhibited deep scratches on distal edge and dented outer tube.There were no reports of patient involvement.

Brand Name
VIDEO TELESCOPE "ENDOEYE", 10 MM, 45°, NTSC, HD COMPATIBLE, AUTOCLAVABLE, LONG
Common Device Name
RIGID VIDEO LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20745465
Report Number9610773-2024-33429
Device Sequence Number15525571
Product Code NWB
UDI-Device Identifier04042761062114
UDI-Public04042761062114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50015L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown